View Single Post
Old 11-30-2012, 01:03 PM
Jesse M Jesse M is offline
Member
 
Join Date: Oct 2012
Location: I live in Chicago - a very diverse city.
Posts: 126
5 yr Member
Jesse M Jesse M is offline
Member
 
Join Date: Oct 2012
Location: I live in Chicago - a very diverse city.
Posts: 126
5 yr Member
Default Health Advice for Peripheral Neuropathy & Drug Induced/ Toxic Neuropathy

.................................................. .................................................. ......................................

What are they chances of healing from toxic neuropathy or neuropathy caused by medicines and drugs such as Fluoroquinolones, like Ciprofloxacin and Flagly?

I posted this thread for any advice to those suffering from PN (Peripheral Neuropathy) caused by drugs and medications. However, ANY advice about dealing with PN and living a healthier life with PN, and more importantly, healing from it, are very welcomed here.

I'm starting this off by posting what I do know about taking any Fluoroquinolones antibiotics: first off they should NEVER be taken with NSAIDS (that means NO Aspirin, Aleive, or Naproxen) or should NOT be taken if you are taking any Benzodiazapines , such as Clonazepam/Klonopin, Xanax, or like-minded anti-anxiety medications.

(Below: my personal history with Neuropathy caused by Cipro)

I have Peripheral Neuropathy from a prescribed, 21-day treatment of Ciprofloxacin (500 MG twice a day) back in June 2012 for a case of prostatis. After 3 weeks, I first noticed the pain and then I quickly stopped taking it after noticing very severe pains. Now, 5 months later – the last days of November, 2012, I still have some frequent pains though they are far less painful.

At the time, I was taking Cipro I was also taking the NSAID Naproxen (1 pill per day and my 1 MG of Clonazapam twice a day). I have discovered afterward that taking NSAIDS and benzos such as Clonazapam/Klonapin while taking Cipro augments Cipro Toxicity. I have had many tests done – I do NOT have diabetes or MS. So this suggest further that my Neuropathy is from taking Cipro.

I had regularly drunk less/or about one 6 -pack of beer on the weekend – so alcoholism seems a very unlikely cause. Now, in November of this year, I still suffer from daily pains of burning, needle and pinpricks and cramps, especially in my feet, toes, and fingers.

What has changed is that I no longer feel the hardcore stabbing pains in my toes or the prolonged cramps. In fact, 5 months into it, I am feeling much better with only very light cramps and needles stings-like pains. I have some days (up to a full week sometimes) where I feel an increased flare-up, or relapse of strong pains -but that subsides and then I go back to feeling nearly normal again.

I even have days where I feel very “Almost Normal”. Meaning that I actually feel as if my body has healed from it - but then it comes back, sometimes pretty bad.

What I'm saying here, is that PN - at least PN caused by drugs seems to be a struggle of the body to heal itself and there are lots of scary questions and answers to this affliction. Still, there seems to be real hope that I, and many others CAN indeed heal from this horrible condition -sometimes much faster than we think.

Basically, I’m afraid of what most Cipro poisoned people are of – that this pain will last for the rest of our lives. Still, I feel much, much better than I did 5 months ago, especially after taking the 4 vitamins I’ve been taking daily since august. (Vitamin C 120 mg, Omega 3 120 mg, Magnesium 250 mg and B-12 500 mcg). ...And more recently, Lycopene (for prostate health).

Please give me your opinion on my case, as I think it will help many others with similar circumstances... as well as your own thoughts about healing from drug induced PN.

Last edited by Jesse M; 11-30-2012 at 01:35 PM.
Jesse M is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
ginnie (02-27-2013)